# SDR 08FDEA01481

- Difficulty date: April 23, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- Aircraft time: 56,536 hours, 46,536 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554573
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE SKIN IS GOUGED AT BS 670 O/B OF STR S-28L REMOVED DAMAGED AREA, FABRICATED AND INSTALLED DOUBLER REPAIR REF SRM-30-3 FIG 1.  THIS IS CLASSIFIED AS A MAJOR REPAIR AND A CATEGORY "B" REPAIR.
